MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED S2 Ø5X40 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED S2 Ø5X40 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1796-5040S
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Customer reported the following event: "when installing gamma nails, it is impossible to insert the distal screw through the nail.After several attempts to change the screw, the screw head is damaged but looks different from the new one as well as the screw pitch.The second is inserted without any difficulties".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: refer to d10/h3.The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.The file will be closed formally in accordance to our procedures.In case the item and / or substantive information will become available in future the file will be reviewed and reopened.Device disposition is unknown.

Brand Name
LOCKING SCREW, FULLY THREADED S2 Ø5X40 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key9387576
Report Number0009610622-2019-00945
Device Sequence Number16696179
Product Code HSB
UDI-Device Identifier04546540399731
UDI-Public04546540399731
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K032579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number1796-5040S
Device Catalogue Number17965040S
Device Lot NumberK077CC3
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer01/23/2020
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1